divalee

divalee: 24 months off Zoloft

481 posts in this topic

1 hour ago, divalee said:

 

 

 

One day we will:

 

Have the world on a string

Sitting on a rainbow

Have the string around our fingers

and we will say.....what a world.....what a life....I am FREE 

 

Lee (f)

xxx

it can't come soon enough!   xoxo

 

 

Share this post


Link to post

Hello AliG

How are you doing -  

Lee 

xx

 

 

Share this post


Link to post
1 hour ago, direstraits said:

 

I so wish that for you Direstraits and for all of us....so very much - no one should be allowed to suffer so much.....no one.....

Lee 

xxx

Music is the only thing that keeps me alive - it is my heart and soul - since birth - and even music is barely there but i try to keep it alive as much as I can.

 

How are you doing Dire xxx

Lee

xx

When the dog bites

When the bee Stings

When I'm feeling sad

I simply remember my favourite things

and then I.......don't.....feel.....so......bad....xxx

Share this post


Link to post

I love music ,too...all kinds....it's helped me to keep going ,too...many times.

 

take care....love,ds

 

xoxo

Share this post


Link to post

Im sorry but this new format wont let me get to my last page to post something

Share this post


Link to post
41 minutes ago, divalee said:

Im sorry but this new format wont let me get to my last page to post something

 

Apparently it does, Lee.  Your post showed up on the last page.  Try posting and see how it goes.

 

Best,

 

Andy

Share this post


Link to post

Hello Everyone

 

I thought it best to update once a month to let you know how I am doing.

 

It is now 4 years and 2 months since I have been off Zoloft - the only SSRI or any medication for that matter that I ever took.

 

Unfortunately, there is no change - still in a wave I have been in for months and months and months.  I get very very slight windows - they don't last long - When I go out I hide my fears and all those sensations and do what I have to do - even though when I get back into my car - I might cry.....and when I get home I cry - but at least I am doing it - I will not let these WDs stop me from doing anything -  the worst is the distorted vision - blurry vision, (I have excellent vision been to see Ophthalmologist)   anxiety and panic attacks, - the rest of my WD symptoms are bad too - very little relief -  seems a tad better at night...and thank goodness I can sleep...but wake up with night sweats but then I can go back to sleep.

 

I miss coming here - so I thought I will come once a month for an update. 

 

I am sorry, I wish I could give you all encouragement - but just know that I do think about all of you - and you are all in my prayers every night - 

 

Stay well and take good care of yourselves.

 

Til next month then  Ciao

 

Love

Lee (f)

xx

 

If happy little bluebirds fly

Beyond the rainbow

So can.......you......and........I........

 

 

Share this post


Link to post

Hi lee: may I ask your age and if you are a woman?  I get night sweats very often too but really think in my case it is due to hormones.... not saying Zoloft didn't cause a lot of your symptoms but there could be something along w withdrawal

 

like you, I wake up and go back to sleep. I try not to think about it or worry. I take a natural supplement once in a while which might help or not but do not want to have any hormone therapy as worried I might feel even worse especially as I am still tapering

 

often I get sweats during day too...

Share this post


Link to post

Hello Madeleine -  No it is not menopause.  I am 46 years old and have been to my GP - there are no signs of menopause yet.  I have had all of my symptoms since I stopped talking Zoloft May 17, 2013 - they are all still there - they were mild at first but now just seem to be getting worse and worse.  I have been to my Ophthalmologist - my vision is perfect yet I have distorted vision and he said it is due to high anxiety -  I have had CT Scans and blood work done and everything perfect -  I am in excellent health - but feel not well all the time - My magnesium level is perfect and so is my b12...and calcium...

 

I don't take anything - I eat well and never buy junk food -  You know when you never feel well you try to eat the best that you can and even afraid to have anything that Im afraid might hamper my healing .  

 

It is so scary to feel this way.....Thank you Madeleine for answering me - and I am sorry if you are struggling - believe me I can walk in everyone>s shoes here.....as I said I think about everyone and pray for all.

 

Stay well and take good care of you.....

 

Lee Ifemale)

xx

 

 

Share this post


Link to post

Hi DivaLee,

I don't know if this information is any help to you, but I started to get night sweats and day sweats as soon as I went into WD.  The night sweats were so bad I had to have three towels under me and remove one every few hours otherwise the bed got too wet to sleep in. After I reinstated the day and night sweats slowly diminished.  Now that I am tapering again I can tell if I am going too fast because the sweats return, very mildly, but it's enough of a sign to tell me to slow down.  I'll stop tapering and then they go away again.  For those of us that are sensitive to these types of drugs WD or tapering too fast can be pure h*ll.  Lee, I am impressed by the fact that you just get up and do what you need to do, even if you cry in the car. I do believe that there is healing out there for all of us. My thoughts are with you right now.

RS

Share this post


Link to post

Rachel -  I have been off Zoloft/Sertraline for 4 years and 2 months - and yes the sweats started when I stopped completely which was two or three months after I stopped and all the rest of the symptoms I have. Yes the sweats at night actually soak the bed and you think I just got out of the shower -  Before I had about 5 sweats a night - now I can go through til around 4 am and then they start up..so a bit of improvement there.....My other symptoms were not too bad at first - but they got worse and worse and I don't know if I will ever get better - it just seems so impossible now - it has been so long....but I do have faith, and courage and hope - that is all we can do.  Yes no matter how I feel and trust me I actually make the sign of the cross every time I leave the house, take a deep breath and I go...I clean my house, I cook for myself and cry - but I do it......we have too...we must not give up. Sometimes I start to let myself believe I will never get better - this wave has been with me for months and months - but then I pick myself up again and find my courage once more.

 

Our Central nervous system is challenged very much when in WDs and if we have other life sorrows it just makes the WDs worse it seems...Yes take your time and go off very slowly - I took a year and a half to go off - not long enough but Zoloft here only comes in 25, 50 and 100 mgs capsules so I had no choice but to go off 25mgs at a time albeit I stayed on that amount for 4 months , then 50 for 4 months and so on....

 

There is healing out there Rachel - and my prayers are with you - and thank you so much for answering me.

 

Stay well and take good care of yourself

Lee (f)

xxx

 

Share this post


Link to post

Lee, What a very thoughtful and beautiful answer. Thank you. Let's stay in touch.

RS

Share this post


Link to post

Yes I will keep in touch....and thank you once more.

 

Lee (f)

xxxx

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now